# SDR 97ZZZX4730

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52786
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1270
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 20801179
- Condition: Leak
- Location: Hydraulic System
- Part time: 1,284 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LINE BEGAN LEAKING ON GEAR RETRACTION CAUSING HYDRAULIC MOTOR/PUMP TO PUMP ALL USABLE HYDRAULIC FLUID OVERBOARD.  RESULT WAS LANDING WITH GEAR DANGLING FROM AIRCRAFT.  THE CAUSE OF THE LEAK WAS A CORROSION PIT.  LINE IS LOCATED IN THE COCKPIT PEDESTAL CAUSING INSPECTABILITY PROBLEM.
